INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Super exponential inflation from a dynamical foliation of a 5D vacuum state
Autor/es:
MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
ELSEVIER SCIENCE BV
Referencias:
Lugar: Amsterdam; Año: 2011 vol. 73 p. 107 - 107
ISSN:
0370-2693
Resumen:
We introduce super exponential inflation (omega < -1) from a 5D Riemann-flat canonical metric on which we make a dynamical foliation. The resulting metric describes a super acceleratedexpansion for the early universe well-known as super exponential inflation that, for very large times, tends to an asymptotic de Sitter (vacuum dominated) expansion. The scalar field fluctuations are analyzed. The important result here obtained is that the spectral index for energy density fluctuations is not scale invariant, and for cosmological scales becomes n_s(k<k_*) simeq 1$. However, for astrophysical scales this spectrum changes to negative values n_s(k>k_*) <0.
rds']